# SDR AU001111

- Difficulty date: November 14, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 96610006618
- Condition: Cracked
- Location: Elevator Plates
- Part time: 989 cycles
- Component: Elevator Plates
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ELEVATOR LOWER SKIN CRACKED AND DISBONDED IN AREA OF STIFFENERS.  CRACK LENGTHS 31.75 (1.25 INCHES).  ELEVATORS ARE FROM THE PERIOD SPECIFIED IN SB 27-3396 REV 1.  (X)
